| Model Number |
1550300-33 |
| Medical Device Problem Codes |
Difficult to Remove (1528); Improper or Incorrect Procedure or Method (2017)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
04/12/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).The device was not returned for analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no similar incidents from this lot.It should be noted that the xience sierra, everolimus eluting coronary stent system instructions for use (ifu) specifies to remove the product mandrel and protective stent sheath prior to performing the guide wire lumen flush and delivery system preparation.In this case, it is unknown the ifu deviation contributed to the reported event.The investigation was unable to determine a conclusive cause for the reported difficult to remove.There is no indication of a product quality issue with respect to manufacture, design or labeling.
Event or Problem Description
It was reported that the protective sheath of a 3.0x33mm xience sierra stent delivery system (sds) could not be removed.Additionally, the sds was prepped prior to attempting to remove the protective sheath.The sds was not used and the procedure was successfully completed with a new unspecified xience sierra.There was no patient involvement and no clinically significant delay in the procedure.No additional information was provided.